# SDR 02118

- Difficulty date: April 6, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N509SR
- Make and model: Cirrus SR22
- Aircraft serial: 2180
- Aircraft time: 293 hours
- Engine: Cont IO550N
- Engine time: 293 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 12635002
- Condition: Fluctuates
- Location: Oil Pressure
- Part time: 293 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE DROPPED TO 20 PSI IN CRUISE FLIGHT, DURING CRUISE OIL GAUGE FLUCTUATED +- 4 PSI, BETWEEN 33-37 OTHER INDICATIONS NORMAL, REMOVED AND CLEANED OIL PRESSURE SENDING UNIT REINSTALLED AND OPERATIONAL CHECKED GOOD.
